MathSciNet Relay Station
MathSciNet bibliographic data
MR1771617 (2001b:35254) 35Q51
Yan, Zhen Ya; Zhang, Hong Qing On a new algorithm of constructing solitary wave solutions for systems of nonlinear evolution equations in mathematical physics. Appl. Math. Mech. (English Ed.) 21 (2000), no. 4, 383–388; translated from Appl. Math. Mech. 21 (2000), no. 4, 342--347(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement